# SDR ASAA2018051124597

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,840 hours, 11,080 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC18249
- Condition: Leaking
- Location: Apu
- Part time: 4,931 hours, 10,009 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TSR 701761 FOUND APU FUEL CONTROL UNIT LEAKING FROM FORWARD DRAIN, 3 DROPS PER MINUTE DURING APU OPERATION. GROUNDED - YES. REF AMM 49-31-11 REMOVED AND REPLACED APU FUEL CONTROL UNIT.
